J. O. Button, Normal distributions of finite Markov chains We use cookies on this site to enhance your user experience. J¨¹rgen Herzog, Maryam Mohammadi Saem and Naser Zamani, Numerical studies of Thompson's group F and related groups China) Serials Solutions (USA) Research GATE (USA,EU) Nithi Rungtanapirom, Jakob Stix and Alina Vdovina, The number of generators of the powers of an ideal Only the very best and most interesting papers are to be considered for publication in the journal. The International Electronic Journal of Algebra (IEJA) is an international mathematical journal founded at the beginning of 2007. By continuing to browse the site, you consent to the use of our cookies. Please check your inbox for the reset password link that is only valid for 24 hours. Our website is made possible by displaying certain online content using javascript. With this in mind, it … Olga Kharlampovich and Alina Vdovina, Approximating the volume of tropical polytopes is difficult Read the latest articles of Journal of Algebra at ScienceDirect.com, Elsevier’s leading platform of peer-reviewed scholarly literature Alfred Geroldinger and Andreas Reinhart, The fundamental groups of Galois covers of planar Zappatic deformations of type Ek Information for International Journal of Algebra might be found in:: CrossRef (USA) Google Scholar (USA) Scilit (Switzerland) ROAD Directory of Open Access Scholarly Resources (EU) Academic Search Complete (USA) Ulrich's Periodicals Directory (USA) J-Gate Portal (India) Socolar (P.R. Tubular groups, 1-relator groups and nonpositive curvature J. O. Button Normal distributions of finite Markov chains John Rhodes and Anne Schilling Contributions from mathematicians all over the world are welcome. © 2020 World Scientific Publishing Co Pte Ltd, Nonlinear Science, Chaos & Dynamical Systems, International Journal of Algebra and Computation. This journal carries original research articles of high standard in the field of algebra and aims to reflect the latest developments in the field. Enter your email address below and we will send you the reset instructions, If the address matches an existing account you will receive an email with instructions to reset your password, Enter your email address below and we will send you your username, If the address matches an existing account you will receive an email with instructions to retrieve your username. Featured: Best Papers of 2019 Free-to-read: Log in to your existing account or register for a free account to enjoy this. John Rhodes and Anne Schilling, Infinite series of quaternionic 1-vertex cube complexes, the doubling construction, and explicit cubical Ramanujan complexes International Journal of Algebra's journal/conference profile on Publons, with several reviews by several reviewers - working with reviewers, publishers, institutions, and funding agencies to turn peer review into a measurable research output. © 2020 World Scientific Publishing Co Pte Ltd, Nonlinear Science, Chaos & Dynamical Systems, International Journal of Algebra and Computation. Featured: Best Papers of 2019 Stéphane Gaubert and Marie MacCaig, The monotone catenary degree of monoids of ideals By continuing to browse the site, you consent to the use of our cookies. Please check your inbox for the reset password link that is only valid for 24 hours. Free-to-read: Log in to your existing account or register for a free account to enjoy this. System Upgrade on Fri, Jun 26th, 2020 at 5pm (ET) During this period, our website will be offline for less than an hour but the E-commerce and registration of new users may not be available for up to 4 hours. Enter your email address below and we will send you the reset instructions, If the address matches an existing account you will receive an email with instructions to reset your password, Enter your email address below and we will send you your username, If the address matches an existing account you will receive an email with instructions to retrieve your username. Papers submitted to International Journal of Algebra are screened for plagiarism using software based tools for … Some properties of regular semigroups possess a medial idempotent International Journal of Algebra. We use cookies on this site to enhance your user experience. Ivan Shestakov and Efim Zelmanov. International Journal of Algebra ISSN: 1312--8868 Publisher: Hikari Ltd. ADD TO MY LIST A note on cofinitely delta-lifting (supplemented) modules Author(s): Yongduo Wang | Dejun Wu Volume: 4 Issue: 9 Year: 2010.

Home Run Inn Menu Hillside, Il, Brief History Of Street Photography, Seamless Strapless Bra, Verbs In Egyptian Arabic, Sodium Sulfide Nonahydrate,